# SDR UALA2010072902740

- Difficulty date: July 29, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 68,335 hours, 21,855 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT AT 27ABC DO NOT ILLUMINATE.   PER LJIC 5-5650-A ITEM 1, F(1). REPAIRED WIRES, OPS CHECK OK.
